Asked by leavemealone
Need To Find Out If I Can Take Pristiq With Citalopram (Celexa)
I take citalopram it's the only thing that keeps my rages down. I also take welbutrin don't notice much difference but do if i don't take it. doc put me on ampheta salts because i spent like 4 years unable to do anything but stare out the window. I feel like they're making me crazy & want to try pristiq in addition to citalopram & drop the welbutrin & of course the ampheta salts. Had gained 30+ pounds on citalopram terrified of gaining weight. Have tried effexor but my rages break through. Do you think i could use citalopram with the pristiq, which lists every single symptom i am having?
I was treated for ADHD (ampheta salts) but i'm going to bad places with the stuff.
I want to first tell you that we have an ADHD site here on Health Central where you may ask about the medications commonly used to help with ADHD. Just follow this link.
I also want to give you information about Pristiq. Here is their official site.
I checked out the possible drug interactions between Pristiq and Celexa and here is what they say:
"In general, the concomitant use of multiple serotonergic agents should be avoided if possible, or otherwise approached with caution if potential benefit is deemed to outweigh the risk. Patients should be closely monitored for symptoms of the serotonin syndrome during treatment."
Here is information about Prestiq and how it affects weight. Another member had asked whether this drug causes weight gain as well and here you can find many answers.
Please do not stop taking your Wellbutrin unless you are under the guidance of your doctor. If you are interested in Pristiq I would tell your doctor about your wishes and why you wish to change meds.
I wish you the best of luck and thank you for your question!